MathSciNet Relay Station
MathSciNet bibliographic data
MR1242058 (95b:65134) 65N30 (65M60)
Crouzeix, M.; Larsson, S.; Thomée, V. Resolvent estimates for elliptic finite element operators in one dimension. Math. Comp. 63 (1994), no. 207, 121–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement